Ask a doctor

Could this be tissue or fat necrosis? (photo)

It has been almost 2 years now since I had juverderm ultra injected underneath my eyes to address dark circles. I had it dissolved a month later since it was creating bags under my eyes. After a week or two, a thumbprint indentation appeared under my right eye where the filler was. I was told hyaluronidase does not dissolve tissue, so what happened here? There was no surface skin lesions etc. Can someone help me please? This is devastating! Also, what can I do to permanently correct this now?

Doctor Answers (3)

Under eye hollow.

+1
Thank you for your question. It would be beneficial to assess a before and after photo to provide an accurate answer. Schedule a follow up with your injector to discuss possible options for treatment. This does not appear to be fat necrosis, better to be assessed by your injector. 

Best, 


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Could this be tissue or fat necrosis? (photo)

+1

First thought is using nano fat grafting to the area. Best to find a surgeon who has vast experience with fat grafts..//

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Hi Pinkwillow

+1

I am sorry to hear that you are noticing some changes that you did not expect after hyaluronidase. I would highly recommend you to contact your provider again so that they can help you.

Hyaluronidase does not dissolve tissue but it can break down some natural hyaluronic acid in the surrounding area beyond the filler. It is difficult to say that this is what is happening to you since we do not have your before/after photos or know the amount of hyaluronidase used. Good luck

David W. Kim, MD
Bay Area Facial Plastic Surgeon
5.0 out of 5 stars 22 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.